# SDR UALA2013062404383

- Difficulty date: June 22, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 52,851 hours, 6,400 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8106035
- Part serial: 74847384
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE FAILED.  STATUS MESSAGE 2124202 ACTIVE ER MODE MESSAGE 2124202 ACTIVE ER MODE. REPLACED RIGHT TRIM AIR PRESSURE SHUTOFF VALVE. OPS CHECKED GOOD.
